# SDR 95FDEA01295

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY BS 720A STR 27 TO 28R WL 148 ON THE SHEAR TIE.  REMOVED CORRODED SHEAR TIE BS 720A STR 27 TO 28R WL 148.  FABRICATED, DRILLED, ALODINED, PRIMED, PAINTED AND INSTALLED SHEAR TIE PER FEDEX SRM 53-10-4.
